On a conjecture of Nelder

J. M. Hammersley

Compositio Mathematica (1952)

  • Volume: 10, page 241-244
  • ISSN: 0010-437X

How to cite


Hammersley, J. M.. "On a conjecture of Nelder." Compositio Mathematica 10 (1952): 241-244. <http://eudml.org/doc/88790>.

author = {Hammersley, J. M.},
journal = {Compositio Mathematica},
keywords = {probability theory},
language = {eng},
pages = {241-244},
publisher = {Kraus Reprint},
title = {On a conjecture of Nelder},
url = {http://eudml.org/doc/88790},
volume = {10},
year = {1952},

AU - Hammersley, J. M.
TI - On a conjecture of Nelder
JO - Compositio Mathematica
PY - 1952
PB - Kraus Reprint
VL - 10
SP - 241
EP - 244
LA - eng
KW - probability theory
UR - http://eudml.org/doc/88790
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.